Pacific Journal of Mathematics

Probabilities of Wiener paths crossing differentiable curves.

S. R. Paranjape and C. Park

Article information

Pacific J. Math., Volume 53, Number 2 (1974), 579-583.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 60J65: Brownian motion [See also 58J65]


Park, C.; Paranjape, S. R. Probabilities of Wiener paths crossing differentiable curves. Pacific J. Math. 53 (1974), no. 2, 579--583.

Export citation


  • [1] R. H. Cameron and W. T. Martin, On transformationsof Wiener integrals under a general class of linear transformations,Ann. Math., 45 (1944), 386-396.
  • [2] J. L. Doob, Stochastic Processes, John Wiley & Sons, Inc.,1953.
  • [3] J. L. Doob,Heuristicapproach to the .Kolmogorov-Smirnov theorems, Ann. Math. Stat., 20 (1949),393-403.
  • [4] J. Durbin, Boundary-crossing probabilities for the Brownian motion and poisson processes and techniques fo computing the power of the Kolmogorov-Smirnov test, J. Appl. Prob., 8 (1971),431-453.
  • [5] I. I. Gikhman and A. V. Skorokhod, Introduction to the Theory of Random Pro- cesses, W. B. Saunders Co.,1969.
  • [6] S. Malmquist, On certain confidence contours for distributionfunctions, Ann. Math. Stat., 25 (1954), 523-533.
  • [7] L. A. Shepp, Radon-Nikodym derivatives of Gaussian measures, Ann. Math. Stat., 37 (1966),321-354.
  • [8] C. S. Smith, A note on boundary-crossingprobabilities for the Brownian motion, J. Appl. Prob., 9 (1972), 857-861.
  • [9] L. Takacs, Combinatotial Methods in the Theory of Stochastic Processes, John Wiley & Sons, Inc.,1967.
  • [10] F. G. Tricomi, Integral Equations, Interscience Publishers, Inc.,1957.
  • [11] H. G. Tucker, A Graduate Course in Probability, Academic Press, 1967.